Oscillatory solutions of neutral equations with polynomial nonlinearities. (English) Zbl 1239.34078


34K11 Oscillation theory of functional-differential equations
34K40 Neutral functional-differential equations
Full Text: DOI


[1] V. G. Angelov, “Lossy transmission lines terminated by nonlinear R-loads-periodic regimes,” Fixed Point Theory, vol. 7, no. 2, pp. 201-218, 2006. · Zbl 1107.94016
[2] V. G. Angelov, “Lossy Transmission Lines Terminated by Nonlinear R-loads with Exponential V-I Characteristics,” Journal of Nonlinear Analysis. Real World Applications, vol. 8, no. 2, pp. 579-589, 2007. · Zbl 1152.94458
[3] J. Nagumo and M. Shimura, “Self-oscillation in a transmission line with tunnel diode,” in Proceedings of the Institute of Radio Engineers (IRE ’61), vol. 49, pp. 1281-1291, 1961.
[4] E. Philippow, Nichtlineare Elektrotechnik, Akademische Verlaggesellschaft Geest und Portig, Leipzig, Germany, 1963.
[5] R. K. Brayton, “Nonlinear oscillations in distributed networks,” Quarterly of Applied Mathematics, vol. 24, no. 4, pp. 289-301, 1967. · Zbl 0166.35102
[6] M. Shimura, “Analysis of some nonlinear phenomena in a transmission line,” IEEE Transactions on Circuit Theory, vol. 14, no. 1, pp. 60-68, 1967.
[7] L. O. Chua, C. A. Desoer, and E. S. Kuh, Linear and Nonlinear Circuits, McGraw-Hill Book Company, New York, NY, USA, 1987. · Zbl 0631.94017
[8] P. C. Magnusson, G. C. Alexander, and V. K. Tripathi, Transmission Lines and Wave Propagation, CRC Press, Boca Raton, Fla, USA, 3rd edition, 1992.
[9] S. Rosenstark, Transmission Lines in Computer Engineering, McGrow-Hill, New York, NY, USA, 1994.
[10] C. R. Paul, Analysis of Multiconductor Transmission Lines, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1994.
[11] K. L. Cooke and D. W. Krumme, “Differential-difference equations and nonlinear initial-boundary value problems for linear hyperbolic partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 24, pp. 372-387, 1968. · Zbl 0186.16902
[12] A. D. My\vshkis, “On some problems of the theory differential equations with deviating arguments,” Uspekhi Matematicheskikh Nauk, vol. 32, no. 2, 1977 (Russian). · Zbl 0378.34052
[13] V. G. Angelov, Fixed Points in Uniform Spaces and Applications, Cluj University Press, Cluj-Napoca, Romania, 2009.
[14] M. A. Krasnoselskii, On Shifting Operator on Trajectories, Moscow, 1972, (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.